Issue
Volume 22, Number 5

Articles in the Issue:

Regular Articles:
M. H. Farag
A Stability Theorem for Constrained Optimal Control Problems
J. Comp. Math., 22 (2004), pp. 633-640. Abstract
pdf
Full Article

Lie-heng Wang and He Qi
A Locking-Free Scheme of Nonconforming Rectangular Finite Element for the Planar Elasticity
J. Comp. Math., 22 (2004), pp. 641-650. Abstract
pdf
Full Article

Ding-guo Pu, Yan Zhou and Hai-yan Zhang
A QP Free Feasible Method
J. Comp. Math., 22 (2004), pp. 651-660. Abstract
pdf
Full Article

Chang-feng Ma
Convergence of an Alternating A-phi Scheme for Quasi-Magnetostatics Eddy Current Problem
J. Comp. Math., 22 (2004), pp. 661-670. Abstract
pdf
Full Article

Hua Dai
Computing a Nearest P-Symmetric Nonnegative Definite Matrix Under Linear Restriction
J. Comp. Math., 22 (2004), pp. 671-680. Abstract
pdf
Full Article

Jian-yu Pan and Zhong-zhi Bai
On the Convergence of Waveform Relaxation Methods for Linear Initial Value Problems
J. Comp. Math., 22 (2004), pp. 681-698. Abstract
pdf
Full Article

Zhi-yong Zhao and Jian-wei Hu
The Upwind Finite Element Scheme and Maximum Principle for Nonlinear Convection-Diffusion Problem
J. Comp. Math., 22 (2004), pp. 699-718. Abstract
pdf
Full Article

Jin Huang and Tao Lü
The Mechanical Quadrature Methods and Their Extrapolation for Solving BIE of Steklov Eigenvalue Problems
J. Comp. Math., 22 (2004), pp. 719-726. Abstract
pdf
Full Article

Yang Xu, Jing-jun Zhao and Ming-zhu Liu
H-Stability of Runge-Kutta Methods with Variable Stepsize for System of Pantograph Equations
J. Comp. Math., 22 (2004), pp. 727-734. Abstract
pdf
Full Article

Ju-liang Zhang and Jian Chen
A Smoothing Levenberg-Marquardt Type Method for LCP
J. Comp. Math., 22 (2004), pp. 735-752. Abstract
pdf
Full Article

Li-ping He and Shun-kai Sun
The Prediction-Correction Legendre Collocation Method for Nonlinear Evolutionary Problems
J. Comp. Math., 22 (2004), pp. 753-768. Abstract
pdf
Full Article

Hong-yu Liu and Geng Sun
Symplectic RK Methods and Symplectic PRK Methods with Real Eigenvalues
J. Comp. Math., 22 (2004), pp. 769-776. Abstract
pdf
Full Article